Loading...
Loading...

Go to the content (press return)

On curves of genus 2 with jacobian of GL2-type

Author
Gonzalez, J.; Lario, J.-C.; Rio, A.; Cardona, G.
Type of activity
Journal article
Journal
Manuscripta mathematica
Date of publication
1999-01
Volume
98
Number
1
First page
37
Last page
54
DOI
https://doi.org/10.1007/s002290050123 Open in new window
Abstract
Ribet [Ri] has generalized the conjecture of Shimura-Taniyama-Weil to abelian varieties defined over Q, giving rise to the study of abelian varieties of GL(2)-type. In this context, all curves over Q of genus one have Jacobian variety of GL(2)-type. Our aim in this paper is to begin with the analysis of which curves of genus 2 have Jacobian variety of GL(2)-type. To this end, we restrict our attention to curves with rational Rosenhain model and non-abelian automorphism group, and use the embeddi...
Group of research
TN - Number Theory Research Group

Participants